Breast Pains After I Stopped Using Nuristerate

Updated
Yo Says:

I've been using nuristerate for 4 months and i stopped on the 5th month. I made love with my fiance without a condom after that, but I used a morning after pill within the period of 72 hours. From the begining of the 6th month I've been experiencing breast pains is it normal to feel such pains or is there a posibility that I might be pregnant? Please help *worried*

3 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Yo! How are you?

If you've been actively engaging in intercourse, there is always a risk of your getting pregnant, regardless of what form of protection you use.

And from my own experience, I can tell you that breast pain is usually the first sign to show itself in many women.

Have you consulted your doctor? Letting them do some blood work would be the best way to get an answer.

Was this helpful? 1
2
Lauran Says:

Hi..I've been using nuristerate for 4 mothns after having a miscarriage. I lost too much of weight. Is it possible for me to gain my weight back since I've stoped using the IV? and what have caused my weight loss?

Was this helpful? 0
3
Daniela Says:

Hi please i wana fall pregnant urgently...i was on my injection nu-istrate lastyear octo er was my last shot...was suppose to be back december but now no period yet and braest was sore but now only visible blood veins on breat and lots of pack pain but home preg test says neg..what might it be

Was this helpful? 0

More Discussions:

stopped using clacee 500 mg can i go on after 2 days

I stopped using my antibiotics 2 Days ago can I start the course again on the 3 Rd day think i made a mistake to stop ( ...

1 REPLY
Stopped taking Loestrin FE - breast pain

So I stopped taking Loestrin into my second month because it was making me feel awful. I've been off for 2 weeks and...

1 REPLY
stopped using coveram but wanted to continue taking again

Hi, I am feeling ok after taking coveram for almost 3 months so i decided to stop taking it without asking or consulting...

2 REPLIES
I stopped using contraceptive pill and my period is delayed why?

My name is beauty am 28, I was placed on birth control pill by my doctor due to irregular menstrual flow.And ve been on ...

2 REPLIES
stopped nucynta after only 3 doses, can I have a drink?

I only took three 50mg tablets over the past 36 hours. I don't plan to take any more. Can I have an alcoholic drink ...

1 REPLY
Stopped sprintec after only a week?

I stopped taking my birth control sprintec after a week due to health issues but it has been three weeks since the last ...

4 REPLIES
Stopped Prednisone after 4 days- need advice on withdrawal!

I went to the ER a little over a week ago for a severe allergic reaction. I'm not sure what caused the reaction but ...

6 REPLIES
Stopped taking Effexor after one year.

I started Effexor in December of 2013 after having taken Prozac for years. I had a daughter in law diagnosed in October ...

1 REPLY
periods stopped after taking trapic mf

My period started on 26th may 2017 and continued till 2nd june. The flow was very scanty. I took 2 tablets of trapic on ...

3 REPLIES
Periods Stopped After 1 Year

I've been taking Lo Lo Esterin Fe for a little over a year now and get pretty regular periods. I missed only one pil...

3 REPLIES